New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined May 2009
Total Posts : 1
   Posted 5/13/2009 8:48 PM (GMT -6)   
I have a problem with high moring readings. Sometimes my bedtime readings are lower than th AM readings.
Strange as it seems - if I reduce my night time meds my moring sugars are better.
I just started insulin at bed time. Again as I increase to number of units my moring sugars are high.
Any one with a similar problem???? 

Veteran Member

Date Joined Apr 2004
Total Posts : 6056
   Posted 5/14/2009 8:29 AM (GMT -6)   
You may be experiencing what is called the dawn phenomenon. If you click on the link below it will take you to the different past posts that discuss this.

Dawn Phenomenon

You may want to talk this over with your doctor and decide how to adjust your meds. An evening snack can also help with this.
~ Jeannie, Forum Moderator/Diabetes & Fibromyalgia
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much. ~Mother Teresa

"People are like stained glass windows: They sparkle and shine when the sun's out, but when the darkness sets in, their true beauty is revealed only if there is light within."- Elizabeth Kubler-Ross

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 9:24 AM (GMT -6)
There are a total of 2,710,481 posts in 298,901 threads.
View Active Threads

Who's Online
This forum has 153459 registered members. Please welcome our newest member, thgnbkdswed.
290 Guest(s), 13 Registered Member(s) are currently online.  Details
vsxschskfss, Kirky98, John_TX, 81GyGuy, canmcdfw, island time, Bobby88, CuzIkool, VLou*, U B Tough, Old Mike, Traveler, jessoleve

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer